# SDR SIMA20011284

- Difficulty date: May 8, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3350 · Emergency Lighting
- Part: Stud
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YYZ - FLT 4754 - FLOOR EMERGENCY LIGHTS OUT ROW 1 THROUGH 6.  MAINTENANCE FOUND LOOSE GROUND STUD GS508.  MAINTENANCE TIGHTENED STUD PER EMB WIRING MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
